# SDR GTIA2016031401483

- Difficulty date: March 14, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 7,456 hours, 3,490 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seats 2fd
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK ROWS 2F & D FELL ON T/O. PERFORMED O2 MASK DROP TEST OPS CHECK OK. REPACK ROW 2F & D AS REQUIRED REF AMM 35-23-00 AND 35-21-41
